# SDR SBAA2013021400002

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N703FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0423
- Aircraft time: 7,995 hours, 7,532 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,894 hours, 7,434 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1310267AND131026
- Condition: Deformed
- Location: Lt Wing
- Part time: 352 hours, 309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION NOTICED THAT LEFT WING INBOARD AND MIDWING TKS PANELS WERE SLIGHTLY DEFORMED ALONG LEADING EDGE.  DURING VISUAL INSPECTION OF BACKSIDE OF LEADING EDGE IT WAS NOTED THAT LEADING EDGE WAS PUSHED IN APPROX .25 INCHES DEEP AND .50 INCHES WIDE BETWEEN WS 37.00 AND WS 47.00 AND APPROX .125 INCHES DEEP AND .50 INCHES WIDE BETWEEN WS 182.00 AND WS 185.00.  TKS PANELS DID NOT APPEAR LOOSE AND SYSTEM SEEMED TO OPERATE NORMALLY.
